Posted by: katedaphne | December 14, 2007

Where was that euphoria again?

OK, we’ve reached the worst part of the 2ww. I have gone from being absurdly sure this freaking worked to coldly certain it didn’t. My a$$ hurts constantly from the PIO, and my favorite side effect arrived in force the other day:

Some women just gain weight from infertility drugs. I sympathize, but seriously, I’d rather gain 20 pounds than have this: acne. My entire face is red, swollen, and covered with about 16 bazillion disgusting whiteheads. Really. You can’t even count them there are so many. It’s absolutely vile. How can one face produce so much pus in one day without having an open, infected wound? It’s really mind-boggling. Of course the doctors say: Oh no, acne is not a known side effect of progesterone. Well buddy — know this: Acne is a side effect of progesterone.

Yes, yes, I have cleaners and zit cream, etc., etc., but the problem won’t really go away until the PIO goes away. If my beta is by some miracle positive, I promise to immediately stop whining about this forever. But until then, I’m not going to suffer in silence.

Advertisements

Responses

  1. My therapist often reminds me that I can’t always be hopeful or euphoric, sometimes I need to just try for neutral.

    Here is hoping you can find a little peace. As for the acne . . . I curse you to have 8 more weeks of ACNE and PIO shots!

  2. 🙂

    I’m always in zitville, but it does get worse with the prog, I must admit.

    Echoing Kami’s comment above,

    J


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: